On non-linear theory of elementary particles
Doklady Akademii Nauk, Tome 120 (1958) no. 5, pp. 995-998
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_5_a17,
author = {D. Ivanenko and A. Brodskii},
title = {On non-linear theory of elementary particles},
journal = {Doklady Akademii Nauk},
pages = {995--998},
year = {1958},
volume = {120},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a17/}
}
D. Ivanenko; A. Brodskii. On non-linear theory of elementary particles. Doklady Akademii Nauk, Tome 120 (1958) no. 5, pp. 995-998. http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a17/